How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 16261
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now

I have skin discoloration, Yes. Just yesterday some parts of

This answer was rated:

Hi I have skin discoloration
JA: How long have you been dealing with the skin issue? Have you noticed any major changes in your overall skin or nails recently?
Customer: Yes. Just yesterday some parts of my body started having white patches areas like my upper arms, chest and back. It itches as well
JA: Anything else in your medical history you think the Doctor should know?
Customer: No. I just recently changed my cream. Its a tanning Crea Cream

Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.

Can you share a picture of those areas here by clicking the paperclip icon?

Customer: replied 12 days ago.
Also doctor i want to know if they are side effects of tanning

Yes sure but please send a picture before I could comment.

I am still waiting for the picture. I will confirm once I get it. If you are on mobile, you can download justanswer app.

Customer: replied 12 days ago.
I just sent the picture
Customer: replied 12 days ago.
File attached (22MTQ7Q)

Is there any itching there ?

Customer: replied 12 days ago.
Customer: replied 12 days ago.
Unfortunately I can't send more as I will need some one to take more pictures

Thanks a lot for your patience and I appreciate it. Please wait, I am typing an answer and it may take a few minutes to write a detailed answer. In the meantime, if you have any specific questions, please let me know.

If you want a phone call, I am available to call you. We can stay in the chat as well. Regards

Respected customer, thanks a lot for your input, and thanks again for visiting justanswer.com! A great place where you can find guidance and/or solution from the real experts. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. Even I would get tense in this situation. The most likely cause of this can be fungal infection. You should start with over the counter available tablet benadryl twice daily for 5 days and apply over the counter available hydrocortisone cream mixed with Clotrimazole cream twice daily for 7 days. Hopefully, things will get better. If symptoms persist after 2 days, see your doctor as you may need oral drugs but I reassure you in the same way as I would have assured some of my family members that there is nothing serious behind this so please don't stress yourself.

I sincerely ***** ***** I have helped you. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply as I am happy to address follow-up questions. We can continue here until you are satisfied, simply use the reply box and let me know. I will be glad to help you always. If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link, please –

https://www.justanswer.com/medical/expert-dr-hasan/?rpt=3800

Regards

Customer: replied 12 days ago.
can I use the cream I just bought
Customer: replied 12 days ago.
I changed my cream recently

What is the name of that cream?

Oh yes I got the name. You shouldn't use that cream.

Customer: replied 12 days ago.
dove derma spa summer revived and dove nourishing body care visible glow self tan lotion

I am sorry but none of them are going to help with this and you should stop them for 10 days as one of them might be the reason for this discolouration.

Customer: replied 12 days ago.
oh I see. I guessed as much. I had this problem when I started using this cream
Customer: replied 12 days ago.
thank you so much

You are most welcome. Your satisfaction is my prime goal. Have we discussed everything that you wanted? Thank you for choosing justanswer.com. Have a good day. Please remember to add me to your favorite doctor. A bonus will be appreciated. Regards

Customer: replied 12 days ago.
also I have dark patches on my neck

Yes apply the same creams there as well.

Customer: replied 12 days ago.
ok. thank you

You are most welcome dear.

Dr. Hasan and 4 other Medical Specialists are ready to help you